Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/32274
Title: Vector-valued Sobolev multiplier spaces and their preduals
Authors: Ooi, Keng Hao
Keywords: Sobolev multiplier spacespredualsRadon-Nikodym propertyprojective tensor products
Issue Date: 2021
Publisher: EUT Edizioni Università di Trieste
Source: Keng Hao Ooi, "Vector-valued Sobolev multiplier spaces and their preduals" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp. 9
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
We study the properties of the Sobolev Multiplier Spaces of X-valued functions and their preduals, where X is a Banach space. It is shown that a necessary and sufficient condition for the duality to be valid is that X∗ possesses the Radon-Nikodym property. Weak vector-valued and the projective tensor type spaces regarding of the preduals will also be taken into account and it is shown that they differ to each other when X is infinite-dimensional.
Type: Article
URI: http://hdl.handle.net/10077/32274
ISSN: 0049-4704
eISBN: 2464-8728
DOI: 10.13137/2464-8728/32274
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)

Files in This Item:
File Description SizeFormat
11_Ooi.pdf322.5 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

75
checked on Aug 15, 2022

Download(s)

6
checked on Aug 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons